Write a review

Teosyal - Bump After Three Years Still Here

Hi guys, I've seen realself was asking for more...

Hi guys, I've seen realself was asking for more reviews on teosyal so here we go. I injected this product first in june 2007 five times and again in september 2008 two or three times.

So I notice a bump after the first session in 2007 which is still here today. I made a biopsie to find out what it was and my dermatologist confirmed that it was hyaluronic acid. I don't know what to do, I don't know if my doctor injected it wrongly or if it is the product in itself.

Second thing is that I can still feel the product in the lips eventhough it's been a while I haven't done injections. My lips got sensitive, for example when I eat an apple, I have to be careful if not it hurts. I just want that thing to go away, I read that you can take it away with hyaluronase but one of the girls here said that her lips would look worse after this. I'm just wondering as the product is still here if there is still a possibility of a reaction. Could any doctor answer this? thank you!

Photo Update

Dr Benouaisch

well I came back to him and he didn't try to understand what it was and said everything was going to be fine, he doesn't care.

Was this review helpful?

Comments (10)

Please note that Teyosal is NOT FDA approved for use in the USA. Therefore anyone injecting it in the USA is using an unapproved product. Likely illegally imported you have no way of confirming what was used. It is unethical to do this to patients.
  • Reply

I had teosal injected into my lip 2 &1/2 years ago, my lip reacted & after the 3 month period I've was left with 2 lumps either side & un evenness, it usually is ok but some days I'll wake up & it's covering teeth! I'm going to see a different surgeon tomorrow, is hylauronaise not recommended as I heard it can shrink the lip???

  • Reply
Hi I am on day 2 of teosyal deep line filler in my upper lip i notice that one side seems bigger than the other and I have a bump on the bigger side does anyone have any similar experience.
  • Reply
Hi

i had Toesyal kiss injected in my upper lips last december (2009) an had a huge bump within one week. i had to put up with being asked repetitively if had been bitten by a dog on the lip. One month later my doctor injected something to make it go away. never did. Its been over a year now, the lips have gone down, and the bump is still there. (it was a minimal amount injected so were it not for that bump, i doubt it would have been noticed)
i am very upset by this. wanted to share my story. thanks for yours.
  • Reply
I had the bumps from Teosyal for about a month...then I started massaging it and the bump got more subtle..then I went in for juvederm, no probs... my suggestion? go get your lips done, the bumps are, i'd almost say, a natural part of these injections. if you scar easily, then you will always have bumps when you get your lips injected. gluck and keep me posted!
  • Reply
Hi there, I've got two bumps on my lower lip from Teosyal. I recently got them done in Vancouver using Teosyal Kiss and have now moved to Toronto and had a consultation to get the full syringe of Juvederm done (since I couldn't find any Dr. to do the mini-lip injection with Teosyal in Toronto). The Dr. looked at my lips and said the reason she doesn't use Teosyal is because it has been show to cause "granulation"....which is basically what you have...those bumps. It's basically a fancy word for scar tissue. I asked her questions about Teosyal, mainly why Toronto doctors don't seem to use it. And it's in large part due to the US - the FDA hasn't approved its use yet in the USA, so Toronto docs want to play it safe. Which makes sense and why the whole "Granulation" explanation came up. Anyway...good news is that it goes away, bad news is, depending on how well your healing properties are, it could take a long time. My new doc says to massage it....I started and its been one week and I've noticed the bumps getting smaller now. In fact, I'm going in next week to get Juvederm.
  • Reply
Hi chinkydiva! I´m happy to see that I´m not the only one to have that problem and that there is an explanation. It´s not chocking that bump but I was more worried about the health part, they say it goes away in some months and after more than two years the bump is still there...Now I would like to go back to lip injections but I´m worried I get more bumps even using other brands and with another doctor...For how long have you had these bumps?
  • Reply
It seems to me that the material that forms the bump has for some reason become enucleated that means that a pouch has formed around it, this can be caused in cases whee there is some infection during the initial placement of the product and is not restricted to any brand of HA the pouch or sack if yoy like can be split with the use of a needle and the enclosed HA dispersed I would recomend you find an experienced practitioner in your area to do the procedure. Avoid the use of hyalurase as it can caused piting.
  • Reply
What do you mean infection, like because of the needle or before he even injected? thanks for helping!
  • Reply
same thing with me... had teosyal injected along with fortelis extra.... its been 14 months and the damn product is still in my lips... I had hyaloronidase injected to dissolve but its almost impossible to know where there hyaloronic acid is in order to dissolve...those areas dissolved but now I have slight dents because of uneven dissolving and the areas where the product still exists? Wo with a biopsy you can see exactly where the product is? Thsi should help your injector know exactly where to inject hyalorronidase...
  • Reply